# SDR MALA965136

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 3261J23
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3195 - EN ROUTE TO DTW, THE LEFT ADVISORY LANDING GEAR DOOR LIGHT INTERMITTENTLY ILLUMINATES DURING FLIGHT.  MAINTENANCE REPLACED A CANNON PLUG CONNECTOR AT 3261-J23.  ALL CHECKS SATISFACTORY.  (M)
